Volume & Issue: Volume 9, Issue 2, December 2018 
Numerical algorithm for discrete barrier option pricing in a Black-Scholes model with stationary process

Pages 1-7

Rahman Farnoosh; Hamidreza Rezazadeh; Amirhossein Sobhani; Masoud Hasanpour

Symmetric Rogers-Hölder's inequalities on diamond-$\alpha$ calculus

Pages 9-19

Sajid Iqbal; Muhammad Jibril Shahab Sahir; Muhammad Samraiz

Nonlinear dynamic of the multicellular chopper

Pages 21-31

Djondin Philippe; Jean-Pierre Barbot

An existence result for n^{th}-order nonlinear fractional differential equations

Pages 33-45

Ali Benlabbes; Maamar Benbachir; Mustapha Lakrib

Multiple solutions of a nonlinear reactive transport model using least square pseudo-spectral collocation method

Pages 47-57

Elyas Shivanian; Saeid Abbasbandy

Coefficient bounds for a new class of univalent functions involving Salagean operator and the modified Sigmoid function

Pages 59-69

Olubunmi Fadipe-Joseph; W. Ademosu; G. Murugusundaramoorthy

Generalized multivalued $F$-contractions on non-complete metric spaces

Pages 71-84

Hamid Baghani

Fixed point theorems under weakly contractive conditions via auxiliary functions in ordered $G$-metric spaces

Pages 85-109

Hemant Kumar Nashine; Atul Kumar Sharma

A class of certain properties of approximately n-multiplicative maps between locally multiplicatively convex algebras

Pages 111-116

Zohre Heidarpour; Esmaeil Ansari-Piri; Hamid Shayanpour; Ali Zohri

Strict fixed points of \'{C}iri\'{c}-generalized weak quasicontractive multi-valued mappings of integral type

Pages 117-129

Babak Mohammadi

An extended multidimensional Hardy-Hilbert-type inequality with a general homogeneous kernel

Pages 131-143

Bicheng Yang

Ulam stabilities for nonlinear Volterra-Fredholm delay integrodifferential equations

Pages 145-159

Kishor Kucche; Pallavi Shikhare

Some notes on ``Common fixed point of two $R$-weakly commuting mappings in $b$-metric spaces"

Pages 161-167

Shaoyuan Xu; Suyu Cheng; Stojan Radenović

Coupled fixed points of generalized Kanann contraction and its applications

Pages 169-178

Naser Ghafoori Adl; Davood Ebrahimi Bagha; Mohammad Sadegh Asgari

Fixed Point Theorems For Weak Contractions in Dualistic Partial Metric Spaces

Pages 179-190

Muhammad Nazam; Arshad Muhammad

On a $k$-extension of the Nielsen's $\beta$-Function

Pages 191-201

Kwara Nantomah; Kottakkaran Sooppy Nisar; Kuldeep Singh Gehlot

Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order

Pages 203-214

Fuat Usta; Huseyin Budak; Mehmet Sarikaya

A new algorithm for computing SAGBI bases up to an arbitrary degree

Pages 215-221

Shahnaz Fakouri; Abdolali Basiri; Sajjad Rahmani

Certain subclass of $p$-valent meromorphic Bazilevi\'{c} functions defined by fractional $q$-calculus operators

Pages 223-230

Abdul Rahman Juma; Mushtaq Abdulhussain; Saba Al-khafaji

A nonlinear multi objective model for the product portfolio optimization: An integer programming

Pages 231-239

Nahid Dorostkar-Ahmadi; Mohsen Shafiei Nikabadi